# SDR QXEA0200632

- Difficulty date: April 7, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 10,355 hours, 14,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1670
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 49 hours, 68 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- MASTER WARNING AND SMOKE LIGHTS CAME ON IN FLIGHT FOR ABOUT FIVE SECONDS.  REMOVED AND REPLACED FORWARD AND AFT BAGGAGE PIT SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
